# SDR UIEA200800079

- Difficulty date: March 9, 2008
- Submitted: March 28, 2008
- Operation: Air carrier
- Aircraft: N355MC
- Make and model: Boeing 747341
- Aircraft serial: 23395
- Aircraft time: 67,448 hours, 12,068 cycles
- System (JASC): 5755 · Spoilers
- Part: Structure
- Condition: Cracked
- Location: Nr 6 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 SPOILER LOWER FACE DOUBLER CRACKED NEAR ACTUATOR FITTING.  DAMAGED SPOILER REMOVED AND REPLACED WITH SERVICEABLE SPOILER IAW AMM 27-62-01.
